# SDR CA110428012

- Difficulty date: February 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Hofflu H36DIMONA
- Engine: Rotax ROTAX914
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Bushing
- Part number: 911746
- Condition: Seized
- Location: Gearbox
- Part time: 392 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 914F-3 (TURBOCHARGED) ENGINE WAS BEING OVERHAULED (10 YEARS IN SERVICE) AND THE FORWARD CRANKSHAFT BUSHING IN THE GEARBOX HOUSING WAS FOUND SEIZED TO THE CRANKSHAFT AND LOOSE IN THE HOUSING. THE BUSHING IS PRESSED INTO THE HOUSING AT MANUFACTURE AND IS NOT REPLACEABLE. THE GEARBOX HOUSING WAS REPLACED UNDER GOODWILL WARRANTY.
